# SDR SIMA9728210

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 242
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S5367240620801
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-2 INSPECTION MAINTENANCE DISCOVERED FLOORBEAMS 36 AND 38 CORRODED OUT OF LIMITS.  MAINTENANCE REMOVED AND REPLACED FLOORBEAM 36 IAW SRM 51-25-01.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
